DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2894

Title: Nuclear JC-algebras and tensor products of types
Authors: Jamjoom, Fatmah B
Keywords: Von neumann algebra
JC-algebra
Nuclear C-algebra
Jordan algebra
C-algebras
Tensor products of operator algebras
Issue Date: 1993
Publisher: Hindawi Publishing Corporation
Citation: International Journal of Mathematics and Mathematical Sciences: 16 (4); 717-724
Abstract: This article is a continuation of [1], to which the reader is referred for the definition and properties of the JC-tensor product of two JC-algebras. Our standard references for nuclear and postliminal C·-algebras are [2, 3, 4, 5, 6, 7]. We extend the notion of nuclearity to JC-algebras and prove that postliminal JC-algebras are nuclear. In contrast with the situation which occurs for C·-algebras, the JC-tensor product of two postliminal JC-algebras turns out, in general, to be non-postliminal and can even be anitliminal
Description: Department of Mathematics, King Saud University, Riyadh 11431, Saudi Arabia
URI: 10.1155/S0161171293000894
http://www.hindawi.com/GetArticle.aspx?doi=10.1155/S0161171293000894
http://hdl.handle.net/123456789/2894
ISSN: 0161-1712
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Nuclear JC algebras.pdf349.18 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback